The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (244 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 1, 2001, pp. 203–214
DOI: 10.4171/ZAA/1011

Published online: 2001-03-31

On $C^1$-Regularity of Functions that Define $G$-Closure

M. Miettinen[1] and Uldis Raitums[2]

(1) University of Jyväskylä, Finland
(2) University of Latvia, Riga, Latvia

In this paper we show that the functions which are used in the characterization of the $G$-closure or the $G_\theta$-closure of sets of matrices are continuously differentiable. These regularity results are based on the observation by Ball, Kirchheim and Kristensen [1] that separate convexity and upper semidifferentiability imply continuous differentiability.

Keywords: Homogenization, $G$-closure, quasiconvexity

Miettinen M., Raitums Uldis: On $C^1$-Regularity of Functions that Define $G$-Closure. Z. Anal. Anwend. 20 (2001), 203-214. doi: 10.4171/ZAA/1011